By using the comparison principle and the method of quasilinearization,two monotone iterative sequences of approximate solutions which converge uniformly and higher order to the solution of the problem were obtained.The results generalize and improve the known ones.
WANG Peiguang
,
LIU Huina
. Higher order convergence for set differential equations with initial conditions[J]. Journal of Hebei University(Natural Science Edition), 2016
, 36(1)
: 1
-6
.
DOI: 10.3969/j.issn.1000-1565.2016.01.001
[1] BHASKAR T G,LAKSHMIKANTHAM V.Set differential equations and flow invarianee[J].Appl Anal,2003,82:357-368.DOI:10.1080/0003681031000101529.
[2] BHASKAR T G,LAKSHMIKANTHAM V.Lyapunov stability for set differential equations[J].Dynam Systems Appl,2004,13:1-10.
[3] LAKSHMIKANTHAM V,LEE S,VATSALA A S.Set-valued hybrid dilfferential equations and stability in terms of two measures[J].J Hybrid Syst,2002,2:169-187.
[4] LAKSHMIKANTHAM V,LEE S,VATSALA A S.Interconneetion between set and fuzzy differential equations[J].Noulinear Anal,2003,54:351-360.DOI:10.1016/S0362-546X(03)00067-1.
[5] 王培光,高纬.集值微分方程初值问题拟线性化方法[J].河北大学学报(自然科学版),2011,31(1):1-6. WANG Peiguang,GAO Wei.Quasilinearization of initial value problem for set differential equations[J].Journal of Hebei University(Natural Science Edition),2011,31(1):1-6.
[6] WANG P G,GAO W.Quasilinearization of an initial value problem for a set valued integrodifferential equation[J].Computers and Mathematics with Applications,2011,61:2111-2115.DOI:10.1016/j.camwa.2010.08.084.
[7] WANG P G,HOU Y.Generalized quasilinearization for the system of fractional differential equations[J].J Funct Spaces Appl,2013:793263.
[8] LAKSHMIKANTHAM V,VATSALA A S.Generalized quasilinearization for nonlinear problems[M].Dordrecht:Kluwer Academic Publishers,1998.
[9] MELTON G T,VATSALA A S.Generalized quasilinearization and higher order of convergence for first order initial value problems[J].Dynamic Synamic Systems and Applications,2006,15:375-394.
[10] 王培光,侯颖,刘静.一类分数阶微分方程的广义拟线性化方法[J].河北大学学报(自然科学版),2011,31(5):449-452. WANG Peiguang,HOU Ying,LIU Jing.Generalized quasilinearization for fractional differential equations[J].Journal of Hebei University(Natural Science Edition),2011,31(5):449-452.
[11] KALABA R E,MOHAPATRA R N,VAJRAVELU K,et al.Extension of the method of quasilinearization and rapid convergence[J].Journal of Optimization Theory and Applications,1998,96:667-682.